# SDR YENA2008007

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 20,841 hours, 7,420 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810A000005
- Part serial: 07441
- Condition: Excess Play
- Location: Rudder Sys
- Part time: 20,841 hours, 7,420 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 501, EWR-FLL, ON DESCENT LATERAL VIBRATION FELT IN COCKPIT, APPLICATION OF RUDDER INPUT CAUSED VIBRATION TO CEASE.  VIBRATION FELT FROM 340 TO -100.  ACCOMPLISHED AMM TASK 05-50-00-02 (AIRFRAME VIBRATION SURVEY) FOUND EXCESSIVE PLAY ON RUDDER TRAILING EDGE PLAY CHECK, FOUND GREEN SYSTEM RUDDER SERVO WITH 14MM OF PLAY.  REMOVED AND REPLACED GREEN SYS RUDDER SERVO CONTROL (1025GM) IAW 27-24-51, OPS CHECK NORM, NO LEAKS NOTED.
